Autori: Radojevic Darko
Naslov | Finite-Time Stability of a Class of Nonstationary Nonlinear Fractional Order Time Delay Systems: New Gronwall-Bellman Inequality Approach (Article) |
Autori | Lazarevic Mihailo P ![]() |
Info | MATHEMATICS, (2025), vol. 13 br. 9, str. - |
Projekat | Serbian Ministry of Science, Technological Development, and Innovations [451-03-137/2025-03/200105]; Serbian Ministry of Science, Technological Development, and Innovations, according to Contract |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Robust Finite-Time Stability of Uncertain Neutral Nonhomogeneous Fractional-Order Systems with Time-Varying Delays (Article) |
Autori | Lazarevic Mihailo P ![]() |
Info | THEORETICAL AND APPLIED MECHANICS, (2020), vol. 47 br. 2, str. 241-255 |
Projekat | Ministry of Education, Science and Technological Development of the Republic of Serbia [451-03-68/2020-14/200105]; Serbian-Italian bilateral project ADFOCMEDER |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|